# SDR FDEA200910053476

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 46,180 hours, 10,280 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK NR 16 INBD SUPPORT RIB CRACKED.  REMOVED AND REPLACED AS PER SRM 51-33-01, REVISION 41. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100, REVISION 108.
